# SDR CALA2025100709722

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737924ER
- Aircraft serial: 42184
- Aircraft time: 33,050 hours, 12,116 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN FA SHOWED UP DOOR 2L WAS PARTIALLY ARMED AND THE DOOR MIGHT HAVE BEEN OPENED FA FOUND 1/2 OF THE GIRT BAR FALLEN OFF OF RETAINER AND LYING ON THE FLOOR. INSPECTED SLIDE AND GIRT BAR RETAINER. ALL CKS OKAY REF AMM 25-66-01...SUSPECT BAR LOOSELY INSTALLED IN RETAINER AND HAD FALLEN AFTER FOOD SERVICE CLOSED DOOR
